# SDR SWAA100439

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 47,865 hours, 39,520 cycles
- System (JASC): 5240 · Service Doors
- Part: Stiffener
- Part number: BAC1490
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND R1 DOOR STIFFENER CRACKED AT AFT LOWER CORNER.  REMOVED AND REPLACED R1 DOOR PER MM.
